# SDR ZZDA2010605

- Difficulty date: December 3, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR HOLDER BROKEN.  REMOVED AND REPLACED R1 DOOR GIRT BAR HOLDER REF AMM 52-42-02-1.
